# SDR CA101006005

- Difficulty date: September 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 20,621 hours
- Engine: Pwa PT6A41
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

POWER LOSS/IFSD DURING CRUISE, THE ENGINE BEGAN TO SURGE AND THE FUEL FLOW FLUCTUATED.  SHORTLY AFTER, ALL POWER WAS LOST.  THE ENGINE WAS SECURED AND A SINGLE ENGINE LANDING FOLLOWED DURING WHICH THE RT OTBD TIRE BLEW.  TROUBLESHOOTING LED TO THE REPLACEMENT OF A FAULTY PROPELLER GOVERNOR, WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
